MathSciNet Relay Station
MathSciNet bibliographic data
MR954468 58E05 (58C40)
Szulkin, Andrzej Ljusternik-Schnirelmann theory on ${\it C}^1$-manifolds. Ann. Inst. H. Poincaré Anal. Non Linéaire 5 (1988), no. 2, 119–139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement